Finite element methods for nonlinear parabolic equations
RAIRO. Analyse numérique, Volume 11 (1977) no. 1, pp. 93-107.
@article{M2AN_1977__11_1_93_0,
     author = {Zl\'amal, Milo\v{s}},
     title = {Finite element methods for nonlinear parabolic equations},
     journal = {RAIRO. Analyse num\'erique},
     pages = {93--107},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {11},
     number = {1},
     year = {1977},
     mrnumber = {502073},
     zbl = {0385.65049},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1977__11_1_93_0/}
}
TY  - JOUR
AU  - Zlámal, Miloš
TI  - Finite element methods for nonlinear parabolic equations
JO  - RAIRO. Analyse numérique
PY  - 1977
SP  - 93
EP  - 107
VL  - 11
IS  - 1
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/M2AN_1977__11_1_93_0/
LA  - en
ID  - M2AN_1977__11_1_93_0
ER  - 
%0 Journal Article
%A Zlámal, Miloš
%T Finite element methods for nonlinear parabolic equations
%J RAIRO. Analyse numérique
%D 1977
%P 93-107
%V 11
%N 1
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://www.numdam.org/item/M2AN_1977__11_1_93_0/
%G en
%F M2AN_1977__11_1_93_0
Zlámal, Miloš. Finite element methods for nonlinear parabolic equations. RAIRO. Analyse numérique, Volume 11 (1977) no. 1, pp. 93-107. http://www.numdam.org/item/M2AN_1977__11_1_93_0/

1. P. G. Ciarlet and P. A. Raviart, Interpolation Theory Over Curved Eléments, with Applications to Finite Element Methods. Computer Meth. Appl. Mech. Eng; Vol. 1, 1972, pp. 217-249. | MR | Zbl

2. P. G. Ciarlet, Numerical Analysis of the Finite Element Method. Séminaire de Mathématiques Supérieures, Univ. de Montréal, 1975. | MR | Zbl

3. G. Comini, S. Del Guidice, R. W. Lewis and O. C. Zienkiewicz, Finite Element Solution of Non-Linear Heat Conduction Problems with Special Reference to Phase Change. Int. J. Numer. Meth. Eng., Vol. 8, 1974, pp. 613-624. | Zbl

4. J. Jr. Douglas and T. Dupont, Galerkin Methods for Parabolic Equations. SIAM J. Numer. Anal., Vol. 7, 1970, pp. 575-626. | MR | Zbl

5. T. Dupont, Fairweather G. and J. P. Johnson, Three-Level Galerkin Methods for Parabolic Equations. SIAM J. Numer. Anal; Vol. 11, 1974, pp. 392-410. | MR | Zbl

6. P. Henrici, Discrete Variable Methods in Ordinary Differential Equations. Wiley, New York-London, 1962. | MR | Zbl

7. J. D. Lambert, Computational Methods in Ordinary Differential Equations.Wiley, London, 1972. | MR | Zbl

8. M. Lees, A priori Estimates for the Solutions of Difference Approximations to Parabolic Differential Equations. Duke Math. J., Vol. 27, 1960, pp. 287-311. | MR | Zbl

9. W. Liniger, A Criterion for A-Stability of Linear Multistep Integration Formulae. Computing, Vol.3, 1968, pp. 280-285. | MR | Zbl

10. C. Miranda, Partial Differential Equations of Elliptic Type (second rev. edition). Springer, Berlin-Heidelberg-New York, 1970. | MR | Zbl

11. M. F. Wheeler, A priori L2 Error Estimates for Galerkin Approximations to Parabolic Partial Differential Equations. SIAM J. Numer. Anal., Vol. 10, 1973, pp. 723-759. | MR | Zbl

12. M. Zlamal, Curved Elements in the Finite Element Method I. SIAM J. Numer. Anal., Vol. 10, 1973, pp. 229-240. | MR | Zbl

13. M. Zlamal, Curved Elements in the Finite Element Method II. SIAM J. Numer. Anal., Vol. 11, 1974, pp. 347-362. | MR | Zbl

14. M. Zlamal, Finite Element Multistep Discretizations of Parabolic Boundary Value Problems. Mat. Comp., vol. 29, 1975, pp. 350-359. | MR | Zbl

15. M. Zlamal, Finite Element Methods in Heat Conduction Problems. To appear in The Mathematics of Finite Elements and Applications. | MR